Home > Illness Analysis >

Email a Friend

How to Stop Vomiting for Dialysis Patients

2015-04-17 03:52

Q:

My dad is a diabetic and is also a dialysis patient. He has been throwing up. What can I get him over the counter to stop vomiting?

A:

How to Stop Vomiting for Dialysis PatientsDiabetes is a leading cause of kidney failure. From what you said, we can see that your father has developed to kidney failure. Dialysis is a common used kidney replacement treatment for kidney failure patients to prolong their life, but it has many side effects. Nausea and vomiting is just one of them.

How does dialysis cause vomiting?

-Due to too much fluid is taken away during dialysis or some other factors, it is likely for you to suffer from low blood pressure. It can make you vomiting.

-Dialysis disequilibrium syndrome is also a common contributor to vomit.

-Inadequate dialysis, abnormal electrolytes in the dialysate or polluted dialysate may also lead to vomit.

In such case, you should talk with the doctor to adjust dialysis and reduce its side effects.

His vomiting may be associated with diabetes.

Long-term high blood sugar level can cause vegetative nerve functional disturbance in the stomach, leading to stomach bloating, poor appetite, nausea, vomiting and some other symptoms. If so, you can give him some vitamin B6, metoclopramide or some other stomach medicine to stop vomiting.

How to stop vomiting for dialysis patients? You had better find out what causes his vomiting first and then suit the remedy to the case. Do not give him over the counters without the instruction of your doctor, because some medicines have renal toxicity, which may speed up totally kidney failure. If desired, please send his medical test report to kidneycares@hotmail.com. Our expert team can help him make a more suitable treatment plan to revive his damaged kidneys so as to reduce dialysis frequency or even get rid of dialysis.

Leave a Message

Leave your problems and contact information to us. Our nephrologist will contact you and give you professional treatment advice in 24 hours.

Name:
E-mail*:
Age:
Sex:Male Female
Phone*:
Viber:
Skype:
WhatsApp:
Country:
Subject:
Message:

Our Treatment Effect

Swelling is an obvious sign of kidney disease.

Move the mouse to enlarge the picture High creatinine level is dangerous to a kidney patient.

Look, this patient has severe leg swelling which has made her feel pain and can not get out of the bed. In order to seek better treatment, she came to our hospital for Chinese medicine treatments. 30kg of fluid was removed from her body in less than a month. Her leg swelling disappeared completely. Now you can see her long legs again.

Say goodbye to dialysis

Kidney Disease Treatment - 9 kinds of therapies

Latest Articles

Will High Creatinine 7.8 Require Dialysis

Is There Any Treatment for Stage 4 CKD

What Is the Management for Creatinine 3.9

Four One Chinese Medicine Treatment For Uremia

Lupus Nephritis: Chinese Drugs Can Cure Instead of Dialysis Or Kidney Transplant

Is It Possible for Stem Cells of Kidney Failure Treatment